# SDR SWAA983010

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE AFTER BEING CLEARED INTO POSITION FOR TAKEOFF DUE TO ABNORMAL FEEL IN  BRAKES; RIGHT MAIN BRAKES FELT AS IF THEY WERE BRAKING.  ONSET OF BRAKING AFTER PEDAL APPLICATION  WAS UNEVEN.  TAXIED ACFT WITH ANTISKID ON AND OFF.  BRAKING WAS NORMAL WITH NO DEFECTS NOTED.  ANTISKID CK'D GOOD BOEING M/M.
